MAUDE Adverse Event Report: AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTORS - 16 FR; DH EF BALLOON TUBES PRODUCTS

AVANOS MEDICAL INC. MIC GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTORS - 16 FR; DH EF BALLOON TUBES PRODUCTS
Model Number 8100-16LV
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is reported to be available, but has not yet been received by the manufacturer.A review of the device history record is in-progress.All information reasonably known as of 11 apr 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).
 
Event or Problem Description
It was reported that during a bandage change, the feeding tube was severed, the balloon deflated, and "the probe fell." the bandage change had been done according to the hospital's process.The tube had been placed on (b)(6) 2019.No further information has been reported.
 
Additional Manufacturer Narrative
One used sample was returned for evaluation.Examination of the sample revealed signs of damage at the molded head of the device.There was a splitting under the molded head, in a part that would have been external to the patient's body.Examination under magnification revealed a non-jagged cut approximately 5mm left of the tubing at the bonded location where the molded head and tube are joined.The complaint is confirmed, however, no manufacturing related root cause could be determined.All information reasonably known as of 30 apr 2019 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the halyard health complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.

Brand Name
MIC GASTROSTOMY FEEDING TUBE WITH ENFIT® CONNECTORS - 16 FR
Common Device Name
DH EF BALLOON TUBES PRODUCTS
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
MDR Report Key8509111
Report Number9611594-2019-00080
Device Sequence Number16457164
Product Code KNT
UDI-Device Identifier10680651442922
UDI-Public10680651442922
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K842076
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,other,use
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/17/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/01/2021
Device Model Number8100-16LV
Device Catalogue Number104429200
Device Lot NumberAA8211D20
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/17/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/02/2019
Supplement Date Received by Manufacturer04/17/2019
Initial Report FDA Received Date04/12/2019
Supplement Report FDA Received Date05/01/2019
Patient Sequence Number1